# SDR CA970217003

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Case
- Part number: 766933001
- Condition: Failed
- Location: #3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE CREW OBSERVED HIGH N2, HIGH FUEL FLOW AND HIGH EGT AND AN ABNORMALLY HIGH ACCELERATION RATE ON #3 ENGINE. THE AIRCRAFT DIVERTED. POST FLIGHT INSPECTION FOUND THE 12 O'CLOCK POSITION 8TH STAGE BLEED VALVE HAD SEPARATED FROM THE COMPRESSOR CASE ALONG THE WELD SEAM OF THE MOUNTING PAD FOR THE VALVE. THE VALVE ASSEMBLY WAS FOUND IN THE AFT PORTION OF THE ENGINE, LODGED AGAINST THE MIXER ASSEMBLY.
